MathSciNet Relay Station
MathSciNet bibliographic data
MR1913095 22E50
Mœglin, C. Sur la classification des séries discrètes des groupes classiques $p$-adiques: paramètres de Langlands et exhaustivité. (French) [On the classification of discrete series of classical $p$-adic groups: Langlands parameters and completeness] J. Eur. Math. Soc. (JEMS) 4 (2002), no. 2, 143–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement